Approximation of parabolic PDEs on spheres using spherical basis functions

Author: Gia, Q.

Source: Advances in Computational Mathematics, Volume 22, Number 4, May 2005 , pp. 377-397(21)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

In this paper we investigate the approximation of a class of parabolic partial differential equations on the unit spheres Sn⊂Rn+1 using spherical basis functions. Error estimates in the Sobolev norm are derived.

Keywords: collocation method; heat equation; radial basis functions; spheres

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s10444-003-3960-9

Affiliations: Department of Mathematics, Texas A&M University, TX, 77843-3368, USA, Email: qlegia@math.tamu.edu

Publication date: May 1, 2005

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page